| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted, give date: not applicable at this time; however, a lens explant is scheduled for (b)(6) 2018.(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient had tecnis symfony toric (model zxt300, +23.0 diopter) implanted in her left eye (b)(6) 2017.Reportedly, the patient complained of halos and glare which never went away.A secondary surgery is scheduled for (b)(6) 2018, to explant the lens and replace it with a model zct lens.No further information provided.
Additional Manufacturer Narrative
Additional information: based on new information received, the following fields have been updated accordingly.If explanted, give date: (b)(6) 2018.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.The manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.